# SDR DXTA2025032402785

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500462
- Aircraft time: 6,360 hours, 4,985 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 6432310C
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEAT 6 CABIN READING LIGHT SWITCH: CABIN READING SWITCH ON SEAT 6 WAS EXTREMELY HOT DURING FLIGHT. CORRECTIVE ACTION; FOUND COFFEE STAIN SPOTS ON THE BOTTOM OF THE CUP HOLDER ADJACENT TO THE READING LIGHT SWITCH. REMOVED AND REPLACED #6 SEAT READING LIGHT WITH NEW SWITCH UNIT, MX PERFORMED IAW EMB-505S AMM MPP 33-25-00-710-801-A, 33-25-01/400. OPS CHECKED READING FOR A PERIOD OF 1.5 HRS OF CONTINOUS USE AND NOTED NO CONCENTRATED HEAT SOAKING OF SWITCH POD.
